MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE BUL PAR 9X9X27; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE BUL PAR 9X9X27; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 187827109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: mqp.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2021, three (3) concorde bul pars broke.Cages were defragmented during the trial to put them in the intervertebral space so they weren¿t removed after implantation.No consequences for the patient reported.To complete the procedure the physician used another one type product.There was no delay during the procedure.This report is for one (1) concorde bul par 9x9x27.This is report 3 of 3 for complaint (b)(4).

Brand Name
CONCORDE BUL PAR 9X9X27
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12462394
Report Number1526439-2021-01983
Device Sequence Number19850429
Product Code MAX
UDI-Device Identifier10705034139906
UDI-Public(01)10705034139906
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K173787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187827109
Device Catalogue Number187827109
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCORDE BUL PAR 9X9X23; CONCORDE BUL PAR 9X9X27